# SDR HNAA2020021400059

- Difficulty date: February 12, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 46,249 hours, 42,331 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Light
- Condition: Inoperative
- Location: Interphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

NDIS  649     23-31  0010750  12FEB20  SBY  CLOSE
      FWD F/A HANDSET/CRADLE EMERGENCY LIGHT INOP.
                                          11412    00 BAD
FACT  12FEB20  11:21  SBY
            R&R COCKPIT BULKHEAD ATTN HEADSET IAW AMM 23-31-03.
            OPS CHK GOOD. OK FOR RTS
